AMS eContent Search Results
Matches for: msc=(16G60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Susumu Ariki and Euiyong Park. Representation type of finite quiver Hecke algebras of type $D^{(2)}_{\ell+1}$. Trans. Amer. Math. Soc. 368 (2016) 3211-3242.
Abstract, references, and article information   
View Article: PDF

[2] Liping Li. Representations of modular skew group algebras. Trans. Amer. Math. Soc. 367 (2015) 6293-6314.
Abstract, references, and article information   
View Article: PDF

[3] Andrew T. Carroll and Calin Chindris. On the invariant theory for acyclic gentle algebras. Trans. Amer. Math. Soc. 367 (2015) 3481-3508.
Abstract, references, and article information   
View Article: PDF

[4] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[5] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF

[6] José A. de la Peña and Andrzej Skowroński. Algebras with cycle-finite Galois coverings. Trans. Amer. Math. Soc. 363 (2011) 4309-4336. MR 2792989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Stovícek. Telescope conjecture, idempotent ideals, and the transfinite radical. Trans. Amer. Math. Soc. 362 (2010) 1475-1489. MR 2563737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karin Erdmann and Daniel K. Nakano. Representation type of Hecke algebras of type $A$. Trans. Amer. Math. Soc. 354 (2002) 275-285. MR 1859276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karin Erdmann and Daniel K. Nakano. Representation type of $q$-Schur algebras. Trans. Amer. Math. Soc. 353 (2001) 4729-4756. MR 1852080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. A. de la Peña and M. Takane. On the number of terms in the middle of almost split sequences over tame algebras. Trans. Amer. Math. Soc. 351 (1999) 3857-3868. MR 1467463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maria Izabel Ramalho Martins. Composition factors of indecomposable modules. Trans. Amer. Math. Soc. 350 (1998) 2009-2031. MR 1422900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1